# SDR QXEA200700163

- Difficulty date: February 13, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 18,908 hours, 27,263 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 1880F
- Condition: Malfunctioned
- Location: Windshield
- Part time: 7,022 hours, 10,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2251, SMOKE COMING FROM WINDSHIELD HEATING UNIT CAPTAINS SIDE SMOKE STOPPED AFTER UNIT TURNED OFF.  MAINTENANCE REPLACED CAPTAINS WINDSHIELD AND HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
